# SDR 2012FA0000682

- Difficulty date: August 15, 2012
- Submitted: October 9, 2012
- Operation: General aviation
- Aircraft: N99697
- Make and model: Cessna 172P
- Aircraft serial: 17276494
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 05141823
- Condition: Cracked
- Location: Cockpit
- Part time: 6,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT BOTTOM MOUNTING POINTS TO SEAT ADJUSTING PEDESTAL ARE CRACKING.
